Calcolo

, Volume 48, Issue 3, pp 245–260

Convergence for nonnegative double splittings of matrices

Authors

  • J. Song
    • Institute of MathematicsNanjing Normal University
    • Faculty of HumanitiesJiangsu Institute of Education
    • Institute of MathematicsNanjing Normal University
Article

DOI: 10.1007/s10092-010-0037-2

Cite this article as:
Song, J. & Song, Y. Calcolo (2011) 48: 245. doi:10.1007/s10092-010-0037-2

Abstract

In this paper, we investigate a class of iterative methods for solving linear systems. This iterative method is derived by double splittings of coefficient matrices. On the basis of convergence and comparison theorems for single splittings, we present some convergence and comparison theorems for nonnegative double splittings. The results are applied to the Jacobi double SOR method.

Keywords

Linear systemMatrixDouble splittingJacobi double SOR methodConvergenceComparison

Mathematics Subject Classification (2000)

65F1015A23

Copyright information

© Springer-Verlag 2010